2016-11-102016-11-102001-10-24Assi, A., Castro Jiménez, F.J. y Granger, M. (2001). The analytic standard fan of a D-module. Journal of Pure and Applied Algebra, 164 (1-2), 3-21.0022-4049http://hdl.handle.net/11441/48435We extend to the analytic D-module case our results in the algebraic case, namely, we associate with any monogeneous module over the ring D of germs of linear differential operators at the origin of Cn, with holomorphic coefficients, a combinatorial object which we call the standard fan of this D-module (see chapter 6 for a precise geometric description of this object). The main tool of the proof is the homogenization techniques and a convergent division theorem that we prove in the homogenization ring D[t].application/pdfengAttribution-NonCommercial-NoDerivatives 4.0 Internacionalhttp://creativecommons.org/licenses/by-nc-nd/4.0/The analytic standard fan of a D-moduleinfo:eu-repo/semantics/articleinfo:eu-repo/semantics/openAccess10.1016/S0022-4049(00)00142-0https://idus.us.es/xmlui/handle/11441/48435